# SDR AALA202507010603

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 75,790 hours, 29,517 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: DTY2710501
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FORWARD GALLEY FIRE COMPARTMENT BAG STORAGE CABINET SEAT LIFE VEST MISSING. INSTALLED LIFE VEST AS REQUIRED.
